Couldn't find what you looking for?

TRY OUR SEARCH!

I had three surgeries and am on high blood pressure pills, the Docotr Gave me Hydrocordone for the pain after the surgeries because I had to get back to work. now I wake up with pain every day until i take 2 or three in the morning and 2 a few hours after that & 2 more a few hours after that I am probably on 8 I think a day. is there any way I can stop these as quickly as possible without the really serious pain and side effects. Home remedies? etc... I checked out a place in Florida but they want 21,000$ for a 28 day holistic treatment. please help

Loading...

Hi:
I'm sorry about your pain. You didn't mention what type of surgery you had, so my thought are without a lot of info, sorry. If your doctor gave you meds to mask the pain so that you could go back to work, you may have slowed your recovery time or perhaps jeopardized your full recovery because you put your body under undue stress and early stress, probably before you should have. Pain meds only take care of symptoms. If your body was not able to signal stress, because the pain was masked, you weren't aware of your actual condition. Depending on what type of surgery you had, you may need to start all over with your recovery. See a rehab specialist if necessary, i.e. physical therapy, occupational therapy, etc., after you see your doctor about the symptoms. These people should be able to get you back on track. I hope you will be feeling better soon.
Reply

Loading...